# SDR SWIA2019083046250

- Difficulty date: July 23, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 39,568 hours, 34,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BEAM PLATE COMMON TO L/H SILL AT FS 559.00 LBL 27 TO LBL 43.(C-CHECK) RO: 08/29/2019 REMOVED AND INSTALLED NEW STRAP IAW SRM. LEAK CHECK GOOD.
